# SDR 97ZZZX625

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7464M
- Make and model: Cessna 175
- Aircraft serial: 55764
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 05230202
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FUEL TANK COVER PANELS TO REPLACE SOME GASKETS DURING AN ANNUAL INSP, INTERGRANULAR CORROSION WAS FOUND ON SPAR CAP FWD OF THE RT TANK.  WING LEADING EDGE WAS REMOVED FOR FURTHER INSP AND THE SAME TYPE OF CORROSION WAS FOUND ALONG THE FULL LENGTH OF SPAR CAP.  THE SPAR CAP REQUIRED REPLACEMENT.  THIS CORROSION COULD NOT BE SEEN UNTIL FUEL TANK COVER PANELS WERE REMOVED.  LT WING SPAR CAP DID NOT APPEAR TO HAVE ANY CORROSION.  RECOMMEND PULLING FUEL TANK COVER PANELS EVERY 5 YRS TO INSP FOR CORROSION.
